Vol. 2, No. 1, 2005

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
A note on Laguerre translations

Günter F. Steinke

Vol. 2 (2005), No. 1, 93–100
DOI: 10.2140/iig.2005.2.93

Using the correspondence between 2n-dimensional Laguerre planes and compact antiregular generalized quadrangles with parameter n = 1,2 we show that almost each automorphism of such a Laguerre plane that induces a translation in the derived affine plane at a point p is a Laguerre translation, that is, fixes all points on the parallel class of p. The same is true for ovoidal Laguerre planes over ovals that also are dual ovals.

Laguerre plane, Lie geometry, generalized quadrangle, Laguerre translation
Mathematical Subject Classification 2000
Primary: 51B15, 51H15
Received: 8 April 2005
Accepted: 23 June 2005
Günter F. Steinke
School of Mathematics and Statistics
University of Canterbury
Private Bag 4800
Christchurch 8140
New Zealand